# SDR DL76S011076

- Difficulty date: June 27, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 43,581 hours, 20,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 37A EMERGENCY LIGHT INOP ON TEST.  REPLACED LIGHT HARNESS.
